# SDR 9606626634

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Broken
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE RIGHT INBOARD MIDFLAP DEFLECTION CONTROL FITTING BROKEN AND THE ROLLER BEARING MISSING.  REPLACED THE FITTING (P/N 65B02048-2) AND BEARING (P/N 60B00178-616).
